Asymptotic behavior of the eigenvalues of the p—Laplacian

Research output: Contribution to journalArticle

36 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1059-1069
Number of pages11
JournalCommunications in Partial Differential Equations
Volume14
Issue number8-9
DOIs
StatePublished - 1989
Externally publishedYes

Fingerprint

P-Laplacian
Asymptotic Behavior
Eigenvalue

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Asymptotic behavior of the eigenvalues of the p—Laplacian. / Friedlander, Leonid.

In: Communications in Partial Differential Equations, Vol. 14, No. 8-9, 1989, p. 1059-1069.

Research output: Contribution to journalArticle

@article{5798926f4b9041fa91c3beaa7b9d85e6,
title = "Asymptotic behavior of the eigenvalues of the p—Laplacian",
author = "Leonid Friedlander",
year = "1989",
doi = "10.1080/03605308908820643",
language = "English (US)",
volume = "14",
pages = "1059--1069",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "8-9",

}

TY - JOUR

T1 - Asymptotic behavior of the eigenvalues of the p—Laplacian

AU - Friedlander, Leonid

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0011448492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011448492&partnerID=8YFLogxK

U2 - 10.1080/03605308908820643

DO - 10.1080/03605308908820643

M3 - Article

AN - SCOPUS:0011448492

VL - 14

SP - 1059

EP - 1069

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 8-9

ER -